Table of Contents


Amira A. Ishan, Meraj Ali Khan
Hemi-slant warped product submanifolds of LP-Sasakian manifolds
J. Math. Comput. Sci., 9 (2019), 121-130
PDF

Ju-Mok Oh, Yong Chan Kim
L-fuzzy closure operators and L-fuzzy cotopologies
J. Math. Comput. Sci., 9 (2019), 131-145
PDF

G. V. R. Babu, D. Ratna Babu
Common fixed points of Geraghty-Berinde type contraction maps in partial metric spaces
J. Math. Comput. Sci., 9 (2019), 146-166
PDF

Waleed Al-Rawashdeh
Products of differentiation and weighted composition operators from hardy spaces to weighted-type spaces
J. Math. Comput. Sci., 9 (2019), 167-181
PDF

Fatma Hira
Sampling theorem associated with q-Dirac system
J. Math. Comput. Sci., 9 (2019), 182-193
PDF

Nita H. Shah, Vishnuprasad D. Thakkar, Moksha H. Satia, Foram A. Thakkar
Global stability of diabetic children with electronic gadgets using Lyapunov function
J. Math. Comput. Sci., 9 (2019), 194-205
PDF

Shailly Mahajan, Subash Kumar
Finding the approximate analytical solutions of 2n (nϵR) order differential equation with boundary value problem using various techniques
J. Math. Comput. Sci., 9 (2019), 206-224
PDF

Medha Itagi Huilgol
More results on eccentric coloring in graphs
J. Math. Comput. Sci., 9 (2019), 225-238
PDF



 

Copyright ©2022 JMCS